# SDR SWIA20240507

- Difficulty date: May 7, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Guide Fitting
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERNAL OUTBOARD WING TRAILING EDGE (EWIS) OUTBOARD FLAP AFT ROLLER GUIDE FITTING GOUGED     (C-CHECK RO 7/17/2024)    PERFORMED REPAIR TO RH OUTBD FLAP AFT ROLLER GUIDE FITTING. PER REO 670-57-53-366 REV -- DATED 2024-06-08. COMPLIED WITH TASK CARD 51-900-1002-SKY.
